Volume 21,Issue 4,2001 Table of Contents

   
Other Issues:  
  

目录

Oscillation Theorems of Second Order Nonlinear Neutral Functional Differential Equations
  WANG Qi-ru and CHENG Shi-hui
  2001,21(4):475-482 [Abstract(1162)]  [View PDF]
  
Periodic Traveling Wave Solution to a Forced Two-Dimensional Generalized KdV-Burgers Equation
  TAN Jun-yu and WEN Shi-liang
  2001,21(4):483-490 [Abstract(972)]  [View PDF]
  
On the Linear Scheme for the Reissner-Mindlin Plate Problem
  CHENG Xiao-liang
  2001,21(4):491-494 [Abstract(982)]  [View PDF]
  
Construction of A Kind of Wavelets
  DI Ji-zheng
  2001,21(4):495-499 [Abstract(1051)]  [View PDF]
  
Some Planar Graphs with Star Chromatic Number Between Three and Four
  LI De-ming
  2001,21(4):500-504 [Abstract(1089)]  [View PDF]
  
Partition of a Travel into Circuits
  DONG Jin-quan and LIU Yan-pei
  2001,21(4):505-512 [Abstract(1213)]  [View PDF]
  
Asymptotic Expansion of Some Sheffer Polynomials
  Cristina B; Corcino
  2001,21(4):513-524 [Abstract(1145)]  [View PDF]
  
Zeros of Perturbed m-Accretive Operators
  ZHANG Guo-wei and HUI Shu-rong
  2001,21(4):525-528 [Abstract(980)]  [View PDF]
  
Remarks on Asymptotic Expansion of C0-Semigroups
  GAO De-zhi and ZHU Guang-tian
  2001,21(4):529-533 [Abstract(1004)]  [View PDF]
  
A Note on Functor ()0
  WU Zhen-ming and PAN Qing-nian
  2001,21(4):534-536 [Abstract(1096)]  [View PDF]
  
Weakly Compact Sets and Orlicz Spaces
  SHI Zhong-rui
  2001,21(4):537-542 [Abstract(1066)]  [View PDF]
  
The Argument Distribution of Infinite Order Meromorphic Functions
  JIANG Shu-zhen
  2001,21(4):543-546 [Abstract(949)]  [View PDF]
  
The Decomposition of a Kind of Complex Matrices
  LI Yang-ming
  2001,21(4):547-551 [Abstract(869)]  [View PDF]
  
On Some Inclusion of Orlicz Sequence Spaces
  YAN Ya-qiang
  2001,21(4):552-554 [Abstract(1021)]  [View PDF]
  
Wavelet Estimation of Regression Function Based on Mixing Sequence Under Fixed Design
  CHAI Gen-xiang and LIU Yuan-jin
  2001,21(4):555-560 [Abstract(1079)]  [View PDF]
  
Connectivity in Topological Stratified Molecular Lattices
  ZHANG Jie,ZHENG Chong-you and WANG Shao-wu
  2001,21(4):561-566 [Abstract(1195)]  [View PDF]
  
A Nonlinear Boundary Value Problem with Conjugate Value and a Kind of Shift for Generalized Biregular Functions
  XIE Yong-hong,HUANG Sha and QIAO Yu-ying
  2001,21(4):567-572 [Abstract(1041)]  [View PDF]
  
Positive Solutions of Singular Boundary Value Problems for Second Order Equations
  CHENG Jian-gang
  2001,21(4):573-576 [Abstract(918)]  [View PDF]
  
The Existence of Solutions for Cauchy' s Initial Value Problem in Banach Spaces
  ZHOU You-ming
  2001,21(4):577-580 [Abstract(1294)]  [View PDF]
  
Fréchet Quasi-Bases and the Closed Images of Metric Spaces
  LI Jin-jin
  2001,21(4):581-584 [Abstract(1183)]  [View PDF]
  
De Montessus-De Ballore Convergence Theorem for Generalized Inverse Matrix Valued Pade Approximants
  GU Chuan-qing and LI Chun-jing
  2001,21(4):585-592 [Abstract(2336)]  [View PDF]
  
The Packing Measure of the Generalized Sierpinski Sponge
  GU Wei-qing and ZENG Wen-qu
  2001,21(4):593-599 [Abstract(1429)]  [View PDF]
  
Local Derivations on JBW-Algebras
  JI Pei-sheng
  2001,21(4):600-602 [Abstract(977)]  [View PDF]
  
A Characterization of Finite Projective Special Unitary Groups U4(q) and U5(q)
  BI Jian-xing
  2001,21(4):603-606 [Abstract(1102)]  [View PDF]
  
Central Polynomial and Commutativity of Rings
  FU Chang-lin,WANG Ya-fang and TIAN Shu-rong
  2001,21(4):607-610 [Abstract(1094)]  [View PDF]
  
The Subgroup Structure of Linear Groups over Rings
  WANG Deng-yin
  2001,21(4):611-614 [Abstract(980)]  [View PDF]
  
Graded Direct Projective Modules and Applications
  CHEN Qing-hua
  2001,21(4):615-618 [Abstract(1030)]  [View PDF]
  
A Conjecture Concerning Zero-Sum Problem
  LI Zheng-xue,LIU Hui-qin and GAO Wei-dong
  2001,21(4):619-622 [Abstract(1121)]  [View PDF]
  
The Problem for Embedding Elementary Figurates in Spherical Space
  YANG Shi-guo
  2001,21(4):623-628 [Abstract(1023)]  [View PDF]